# SDR IXXA06SMN305S

- Difficulty date: September 15, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 240
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND A CRACKED FITTING AT STATION 240.000 LONGERON 36.  REMOVED CRACKED FITTING. FABRICATED FITTING (AL PLATE 7075 T6 51). PERFORMED NDT INSPECTION. NO CRACKS OR CORROSION FOUND. CLEANED, TREATED AND PRIMED AREA, AND FITTING. INSTALLED FITTING. IAW SRM 51-1-20D, SRM 51-3-1. SRM 51-1-20D, SRM 51-1-8B, NDT SPM PART 08-00-02 TO 07, AND ATI REPAIR SPECIFICATION NR 2003-05 AND DWG NR 4705984.
